# SDR IPXA1567710

- Difficulty date: July 5, 2011
- Submitted: July 6, 2011
- Operation: Air carrier
- Aircraft: N406UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23728
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296265
- Part serial: 633
- Condition: Inoperative
- Location: Rt Eng Ovrtemp
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ATB - EMERGENCY DECLARED.  THE LT PACK WAS PREVIOUSLY DEFERRED AND CREW REPORTED LOSS OF RT PACK AND LT ENG ANTI ICE.  RETURNED TO MSP WITHOUT INCIDENT.   R & R RT ENG OVERTEMP SENSOR W/REF TO MM 36-11-13-4. OPS CK NORMAL DURING ENGINE RUN. OK FOR SERVICE.
